# SDR A6WA200940540

- Difficulty date: August 27, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 17,432 hours, 16,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FUSELAGE SKIN LIGHTNING DAMAGE SITE NR 8, 0.018 INCHES DEEP X 0.075 DIA LOCATED .021 INCHES BELOW STR 24L AND 4.179 INCHES OF FS 409+32.  FUSLAGE SKIN LIGHTNING AT STR 24L TO FS 409.32.  REPAIRED IAW REO 601R-53-31-675.  (K)
